# SDR 375PA0015

- Difficulty date: May 12, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737317
- Aircraft serial: 23812
- Aircraft time: 43,155 hours, 37,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLOOR PATH LIGHTING HAS ONE LIGHT INOP AT ROW 1.  MOVED FLOOR PATH LENS FROM ROW 7 TO ROW 1.  ROW ONE OPS NORMAL.  RELEASED ON MEL 33-19-1.  ROW 7 HAS 1 FLOOR PATH LIGHT BULB INOP.  05/15/2003:  REPLACED BULB AND REINSTALLED LENS ON ROW 7.  SYSTEM OPS, CHECKS GOOD PER MM 33-51-02.  CLEARED MEL.
